# SDR CALA9900453

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Line
- Part number: 4953611501
- Condition: Frayed
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT ESCAPE LINE IS FRAYED AT ATTACH HOOK.  REPLACED ESCAPE LINE PER MM 25-61-00.
